# SDR KO0R201502160001

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 78,751 hours, 14,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Part time: 78,751 hours, 14,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION IN NR 2 AC COMPARTMENT AT BS 535 LONGERON 47L
